Alert archive / Florida / Wind Advisories in 2007

Wind Advisory 1, NWS Tampa Bay, FL

April 14, 20076 counties in Florida

NWS Tampa Bay, FL issued this wind advisory at Apr 14, 2007, 4:02 PM EDT for 6 counties in Florida. It took effect at Apr 15, 2007, 12:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2007, 4:02 PM EDT (20:02 UTC)
In effect from
Apr 15, 2007, 12:00 PM EDT
Expired
Apr 15, 2007, 9:00 PM EDT
In force
9 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 8.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 70 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
70 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KTBW 142002
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
402 PM EDT SAT APR 14 2007

...WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM EDT SUNDAY...

FLZ039-042-043-048>052-055>057-060>062-065-160100-
/O.NEW.KTBW.WI.Y.0001.070415T1600Z-070416T0100Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG...
BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON...
WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE...ARCADIA...
PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS
402 PM EDT SAT APR 14 2007

...WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 9 PM
EDT SUNDAY. 

A DEVELOPING LOW PRESSURE SYSTEM OVER WESTERN TENNESSEE WILL MOVE
TO THE MID ATLANTIC COAST BY SUNDAY AFTERNOON. A FRONT ASSOCIATED
WITH THIS LOW WILL MOVE THROUGH THE REGION SUNDAY MORNING. AS THE
LOW INTENSIFIES WIND SPEEDS WILL PICK UP THROUGH THE DAY SUNDAY.
SUSTAINED WINDS...ESPECIALLY ALONG THE COAST AND NEAR AREA
LAKES...MAY GET UP TO 35 MPH WITH GUSTS TO 45 MPH POSSIBLE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH.

$$

RJS/BSG
2 follow-up statements
000 
WWUS72 KTBW 150744
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
344 AM EDT SUN APR 15 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 9 PM EDT
SUNDAY...

FLZ039-042-043-048>052-055>057-060>062-065-160100-
/O.CON.KTBW.WI.Y.0001.070415T1600Z-070416T0100Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG...
BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON...
WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE...ARCADIA...
PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS
344 AM EDT SUN APR 15 2007

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM EDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM EDT
THIS EVENING. 

A DEVELOPING LOW PRESSURE SYSTEM OVER THE APPALACHIAN MOUNTAINS
WILL MOVE TO THE MID ATLANTIC COAST THIS AFTERNOON. A FRONT
ASSOCIATED WITH THIS LOW WILL MOVE THROUGH THE REGION THIS MORNING.
AS THE LOW INTENSIFIES WIND SPEEDS WILL PICK UP THROUGH THE DAY
TODAY. SUSTAINED WINDS...ESPECIALLY ALONG THE COAST AND NEAR AREA
LAKES...MAY GET UP TO 35 MPH WITH GUSTS TO 45 MPH POSSIBLE.

MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS LAWN FURNITURE AND
EMPTY TRASH CANS...INDOORS. IN ADDITION...HIGH PROFILE OR LIGHT WEIGHT
VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR
OVERPASSES.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH.

$$
000 
WWUS72 KTBW 151536
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1136 AM EDT SUN APR 15 2007

...STRONG WINDS HEADED INTO WEST CENTRAL AND EVENTUALLY SOUTHWEST
FLORIDA BEHIND COLD FRONT THIS AFTERNOON...

.STRONG COLD FRONT SWEEPING THROUGH THE PENINSULA THIS AFTERNOON
COMBINED WITH INTENSIFYING LOW PRESSURE MOVING INTO THE MID
ATLANTIC REGION WILL CONTINUE VERY WINDY CONDITIONS.

FLZ039-042-043-048>052-055>057-060>062-065-160100-
/O.CON.KTBW.WI.Y.0001.070415T1600Z-070416T0100Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG...
BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON...
WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE...ARCADIA...
PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS
1136 AM EDT SUN APR 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. 

THE LATEST: AT 1130 AM...THE COLD FRONT EXTENDED FROM JUST WEST OF
ORLANDO THROUGH EASTERN POLK COUNTY THEN SOUTHWEST TO CHARLOTTE
COUNTY AND INTO THE GULF. WINDS BEHIND THE FRONT ARE RUNNING NEAR
20 MPH WITH FREQUENT GUSTS TO 30 MPH. HOWEVER...AS THE AFTERNOON
CONTINUES...WINDS ARE EXPECTED TO TURN NORTHWEST AND INCREASE
FURTHER TO 25 TO 35 MPH WITH GUSTS TO MORE THAN 40 MPH. THESE
CONDITIONS WILL BEGIN ALONG THE NATURE COAST BY NOON...THE TAMPA
BAY AREA BETWEEN NOON AND 2 PM...AND ELSEWHERE EAST AND SOUTH OF
TAMPA BAY AFTER 2 PM.  

THE WINDS WILL CONTINUE THROUGH EARLY EVENING. 

IF YOU HAVENT DONE SO ALREADY...MOVE LIGHT AND MODERATE WEIGHT
ITEMS...SUCH AS LAWN FURNITURE AND EMPTY TRASH CANS...INDOORS
IMMEDIATELY 

IN ADDITION...HIGH PROFILE OR LIGHT WEIGHT VEHICLES
WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES.

&&

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30
TO 39 MPH OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH.

$$

BSG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this wind advisory went out at Apr 14, 1:32 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 14, 1:32 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
132 PM EDT SAT APR 14 2007

.SYNOPSIS...LOW PRESSURE SYSTEM IS OVER WESTERN TENNESSEE WITH A
TRAILING COLD FRONT ROUGHLY ALONG THE MISSISSIPPI RIVER DOWN INTO
THE NORTHWEST GULF. A SQUALL LINE IS OUT AHEAD OF THIS FRONT WITH
ACTIVITY DEVELOPING FROM EXTREMEM NORTHWEST GEORGIA DOWN INTO THE
CENTRAL GULF COAST. AN UPPER TROUGH IS BEHIND THIS LOW AND CONTINUES
DOMINATING THE CENTRAL U.S..

&&

.SHORT TERM (TONIGHT-MONDAY)...UPPER TROUGH IS PHASING WITH SURFACE
LOW AND WILL ALLOW FOR FURTHER DEVELOPMENT AS THE LOW TRAVELS
TOWARDS THE MID ATLANTIC COAST. IT IS EXPECTED TO MAKE IT THERE BY
12Z SUNDAY...AND THE TRAILING FRONT WILL BE ENTERING OUR NORTHERN
ZONES AT ABOUT THE SAME TIME. THE SQUALL LINE IS OUT AHEAD OF THE
FRONT AND IS EXPECTED TO ENTER OUR NORTHERN ZONES BEFORE DAYBREAK.
FOR TAMPA BAY...WERE EXPECTING THE LINE TO COME THROUGH AROUND
DAYBREAK AND THEN THROUGH THE SOUTHERN ZONES BY NOON.

THERE WILL BE SEVERAL HAZARDS AS THIS LINE COMES THROUGH. SIMILAR TO
THE MIDWEEK SQUALL LINE...MANY AREAS WILL SEE GUSTY WINDS ALONG AND
JUST AHEAD OF THE RAINS. FORECAST SOUNDINGS THIS TIME HOWEVER
INDICATE 50-60 KNOT WINDS AT 850 MB. SO WE HAVE A BETTER CHANCE OF
SEEING DAMAGING WINDS WITH THIS EVENT. ALSO ENOUGH LOW LEVEL
HELICITY TO SEE AN ISOLATED TORNADO IN DISCRETE SUPERCELLS AHEAD OF
THE MAIN LINE. RAINS WILL BE BRIEFLY HEAVY...BUT NOT EXPECTING
ANYTHING MORE THAN AN INCH FOR TOTALS AS THE LINE WILL MOVE QUICKLY.

ANOTHER THREAT WILL BE WITH MINOR COASTAL FLOODING. WINDS ARE
BECOMING ONSHORE THIS AFTERNOON AND EXPECTED TO CONTINUE AS SUCH
AHEAD OF THE FRONT. WILL SEE WATER START TO PILE UP ALONG EXPOSED
COASTAL AREAS...WITH A SURGE OF 1 TO 3 FEET ABOVE THE NORMAL TIDE
VALUES...ESPECIALLY ALONG THE NATURE COAST. HIGH TIDES ALONG THE
COAST ARE EXPECTED SOON AFTER MIDNIGHT. ANOTHER PROBLEM MAY BE RIGHT
ALONG THE SQUALL LINE WHERE MAY SEE A QUICK PILE UP OF WATER COME
IN. FINALLY THE ONSHORE FLOW WILL MAKE FOR ROUGH SURF CONDITIONS.
WILL ISSUE A COASTAL FLOOD STATEMENT WITH BOTH THE THREAT FOR MINOR
COASTAL FLOODING OVER THE NATURE COAST AND HIGH SURF FOR ALL OF OUR
COAST.

WINDS WILL PICK UP THROUGH THE NIGHT AHEAD OF THE FRONT AND THEN
START HOWLING AS WINDS JUST ABOVE THE SURFACE MIX DOWN THROUGH THE
AFTERNOON. MODEL GUIDANCE IS HOVERING JUST UNDER THE BORDER FOR A
WIND ADVISORY. SOUNDINGS INDICATE WINDS AROUND 30 KNOTS AT 1000 FEET
AT 18Z TOMORROW. WILL GO AHEAD AND RAISE A WIND ADVISORY FOR THE
SECOND PERIOD.

.LONG TERM (MONDAY NIGHT - SATURDAY)...MARCH IN APRIL CONTINUES TO
BE THE THEME FOR NEXT WEEK AS LOW INDEX UPPER PATTERN...MEANING
CONTINUED FAST WESTERLY FLOW UNDER BELOW NORMAL HEIGHT
VALUES...REMAINS IN PLACE.  FOR THE MOST PART...THIS WILL KEEP
CONDITIONS QUITE PLEASANT IF YOURE NOT READY FOR THE HEAT TO COME
IN MAY.  THE ONLY FLY IN THE OINTMENT REMAINS A QUICK HITTING TROUGH
WHICH HELP DEVELOP THE AFOREMENTIONED CLIPPER SYSTEM STILL
FORECAST TO MOVE ACROSS THE AREA.  CONVENTIONAL WISDOM AND
CLIMATOLOGY FOR THIS TIME OF YEAR SUGGESTED THAT THE FORECAST LOW
MOVING DIRECTLY ACROSS THE PENINSULA WAS TOO FAR SOUTH...AND INDEED
RECENT RUNS ARE NOW TAKING THE SYSTEM ACROSS THE NORTHERN GULF AND
NORTH FLORIDA WHICH IS MORE REALISTIC.

FOR SENSIBLE WEATHER...TUESDAY MORNING WILL START CHILLY
PARTICULARLY IN SHELTERED AREAS AS WINDS FINALLY GO CALM.  UPPER 30S
MAY NOT BE OUT OF THE QUESTION ACROSS INTERIOR NATURE COAST
AREAS...BUT FOR NOW WILL CONTINUE WITH JUST ABOVE 40.  A GREAT
AFTERNOON TO FOLLOW WITH READINGS NEAR 80 AND HUMIDITY LOW.  TUESDAY
NIGHT WILL BEGIN CLEAR FOLLOWED BY SOME INCREASE IN CLOUDS LATE
ESPECIALLY ACROSS THE NATURE COAST. AS FOR WEDNESDAY...GIVEN LITTLE
CHANCE OF AIR MASS RECOVERY IM NOT TOTALLY SOLD ON SEVERE
WEATHER...BUT WITH IT BEING THE LATTER HALF OF APRIL ALONG WITH
CHILLY 500 MB TEMPERATURES IT WOULDNT TAKE MUCH FOR HAIL AND SOME
WIND.  WHILE MORE NORTHERN TRACK OF LOW SUGGESTS THUNDER
EVERYWHERE...HAVE ONLY EDGED NORTH TO PASCO AS 850 THICKNESSES
REMAIN SOMEWHAT LOW.  FOR NOW WILL LEAVE 40 PERCENT RAIN CHANCES BUT
LATEST TWO RUNS OF THE GFS SUGGEST THESE MIGHT BE ABLE TO BE
LOWERED.  IN ANY CASE...EVENT COULD BE JUST ABOUT ANYTIME DURING THE
DAY SO SINCE IT IS STILL DAY 4 WILL LEAVE AS IS.

THEREAFTER...A QUICK SHOT OF NORTHERLY FLOW BUT TEMPERATURES MAY
ACTUALLY BE WARMER THURSDAY DUE TO AMPLE SUNSHINE.  FRIDAY AND
SATURDAY LOOK AWESOME RIGHT NOW WITH TEMPERATURES STILL A HAIR BELOW
NORMAL...BUT 78 TO 83 IS NOTHING TO COMPLAIN ABOUT  CERTAINLY A
BETTER BOATING WEEKEND THAN THE ONE WERE IN.

&&

.AVIATION...AS EXPECTED...A BREEZY BUT STILL MVFR TO VFR AFTERNOON
UNDERWAY WITH MORNING CIRRUS GONE AND SCATTERED CUMULUS BASES RISING
FROM 2500 FEET TO 4000 FEET.  SOUTH WINDS WILL GUST TO 25 KNOTS OR
HIGHER AT TIMES PARTICULARLY KPIE TO KSRQ.  VFR CONDITIONS WILL
PREVAIL INTO THE NIGHT WITH A FEW GUSTS NEAR THE COAST UP UNTIL 2
AM.

THEN THINGS WILL GET INTERESTING.  GFS AND NAM REMAIN VERY CONSISTENT
WITH DEVELOPMENT AND APPROACH OF THE PRE-FRONTAL SQUALL LINE...WHICH
WILL APPROACH OR STRIKE KTPA/KPIE BY OR JUST BEFORE 12Z. FULLY
EXPECT PRECIPITATION...SO WILL CONTINUE TEMPO GROUP AND MAINTAIN SIMILAR
GUSTS OVER 30 KNOTS WITH SQUALLS.

THE SQUALL LINE SHOULD REACH KSRQ BETWEEN 11 AND 14Z...THEN PLOW
THROUGH KFMY/KRSW BETWEEN 13 AND 16Z. THERE MAY BE A BRIEF LULL IN
THE WINDS FOR AN HOUR OR TWO AFTER THE SQUALL LINE...BUT STILL GUSTY
FROM THE SOUTHWEST. AFTER 16Z EXPECT CRANKED WINDS WITH FREQUENT
GUSTS TO GALE FORCE FROM KSRQ TO KTPA WITH SCATTERED IF NOT BROKEN
NEAR THE MIXING LAYER...AROUND 3000 FEET NEAR THE COAST.  GFS STILL
SHOWING MID LEVEL MOISTURE AND PERHAPS SOME REMNANT SHOWERS.

MAY WELL NEED AIRPORT WEATHER WARNINGS WITH THE SQUALL LINE EARLY
SUNDAY...STAY TUNED.

&&

.MARINE...ITS ABOUT TIME TO WRAP UP ANY TRIPS OUT INTO THE GULF OR
BAY FOR A LITTLE WHILE. WINDS ARE PICKING UP WITH GUSTS NOW UP TO 25
KNOTS AT BUOY 42039. FURTHER SOUTH ITS TAKING A LITTLE LONGER TO
PICK UP AS THE PRESSURE GRADIENT IS WEAKER. AS THE EVENING WEARS ON
STILL EXPECTING WINDS TO PICK UP TO ADVISORY RANGE FOR ALL WATERS
AND INTO THE BAY. CURRENT HEADLINES LOOK GOOD. AFTER THE FRONT
PASSES IN THE MORNING...MODELS ARE SHOWING SUSTAINED WINDS OF 25-30
KNOTS AT LEAST INTO EARLY MONDAY MORNING. CONFIDENCE NOT HIGH ENOUGH
AT THIS POINT TO GO FOR A GALE WARNING...BUT WOULD NOT BE SURPRISED
TO SEE SOME GUSTS TO GALE FORCE.

WINDS COME BACK DOWN MONDAY MORNING...AND NOT EXPECTING ANOTHER
HEADLINE UNTIL THE NEXT LOW APPROACHES US ON WEDNESDAY.

&&

.FIRE WEATHER...DRY SLOT IN THE CUMULUS FIELD LOOKS LIKE IT IS OVER
THE NATURE COAST...HOWEVER DEWPOINTS HAVE NOT DROPPED TOO FAR YET.
WITH WINDS BEGINNING TO PICK UP WILL HAVE TO CONTINUE TO WATCH FOR A
SHORT-FUSED WARNING LATER THIS AFTERNOON.

NEXT UP IS SUNDAY AFTERNOON. DRY AIR WILL START TO FILTER IN BEHIND
THE FRONT...BUT TRAJECTORIES FROM THE GULF SHOULD KEEP MOST AREAS
ABOVE 35 PERCENT FOR HUMIDITIES. ONLY EXCEPTION MAY BE UP IN LEVY
COUNTY...BUT EVEN THERE THE TEMP/DEWPOINT SPREAD IS ONLY 20-25
DEGREES IN GUIDANCE. CHINK IN THE ARMOR IS THAT IT WILL BE WINDY
TOMORROW...WHICH WILL MAKE FOR DANGEROUS FIRE WEATHER CONDITIONS
ANYWAY. GIVEN LACK OF CONFIDENCE IN HUMIDITY WILL HOLD OFF ISSUING A
WATCH FOR NOW.

FOR MONDAY...CONFIDENCE IS MUCH HIGHER IN DRY AIR COMING DOWN AS
FLOW BECOMES MORE NORTHERLY AND MODEL GUIDANCE HAS 30-40 DEGREE TEMP
DEWPOINT SPREADS. WILL GO AHEAD AND ISSUE A FIRE WEATHER WATCH FOR
THAT AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  70  73  49  70 /  40  60   5   0
FMY  72  77  54  75 /  20  60   5   0
GIF  70  74  47  73 /  30  60   5   0
SRQ  70  73  51  69 /  30  60   5   0
BKV  66  71  42  71 /  50  60   5   0
SPG  71  73  55  69 /  40  60   5   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
     HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-
     SUMTER.

     WIND ADVISORY FROM 12 PM TO 9 PM EDT SUNDAY FOR CHARLOTTE-CITRUS-
     DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-
     MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

GULF WATERS...SMALL CRAFT ADVISORY FROM 4 AM SUNDAY TO 8 AM EDT MONDAY
     FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT
     20 NM-TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT
     20 NM.

     SMALL CRAFT EXERCISE CAUTION THROUGH LATE TONIGHT FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT
     20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-TAMPA BAY
     WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR ENGLEWOOD TO
     TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
     RIVER OUT 20 TO 60 NM.

&&

SHORT TERM...RJS
LONG TERM/AVIATION...BSG
Hazardous weather outlook, Apr 14, 5:39 AM EDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
539 AM EDT SAT APR 14 2007

FLZ039-042-043-048>052-055>057-060>062-065-141500-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
539 AM EDT SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A STRONG COLD FRONT WILL MOVE THROUGH THE AREA OVERNIGHT AND INTO
SUNDAY MORNING. A SQUALL LINE WILL DEVELOP AHEAD OF THE FRONT
PUSHING STRONG TO SEVERE THUNDERSTORMS THROUGH THE NATURE COAST
AFTER MIDNIGHT...THEN THROUGH THE TAMPA BAY AREA AROUND
SUNRISE...AND THE SOUTH THROUGH MID SUNDAY MORNING. DAMAGING WINDS
AND LIGHTNING WILL BE THE MAIN HAZARDS WITH ISOLATED TORNADOES
ALSO POSSIBLE.

...WIND AND SEA IMPACT...
WINDS WILL INCREASE TO 15 TO 20 KNOTS NEAR SHORE AND AROUND 20
KNOTS WITH HIGHER GUSTS OFFSHORE THIS MORNING ON THE COASTAL
WATERS. WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY...WITH
ADVISORY CONDITIONS EXPECTED ACROSS THE COASTAL WATERS BY THIS
EVENING. SEAS WILL BUILD UP TO 8 FEET OFFSHORE BY TONIGHT.
MARINERS OF SMALL CRAFT SHOULD POSTPONE TRIPS THIS WEEKEND.

...COASTAL FLOOD IMPACT...
STRONG ONSHORE WINDS WILL ALLOW WATER TO PILE UP ALONG THE
COAST...POSSIBLY CAUSING WATER LEVELS TO RISE 1 TO 3 FEET ABOVE
NORMAL TIDE. MINOR COASTAL FLOODING MAY OCCUR DURING HIGH TIDE
EARLY SUNDAY MORNING MAINLY ALONG THE NATURE COAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE COLD FRONT WILL CONTINUE PUSHING THROUGH THE AREA THROUGH
MID-DAY SUNDAY. HIGH PRESSURE WILL BUILD ACROSS THE AREA BEHIND
THE FRONT. WINDS SUNDAY WILL INCREASE TO 15 TO 25 MPH WITH HIGHER
GUSTS ON LAND AND 20 TO 30 KNOTS WITH HIGHER GUSTS OVER THE
COASTAL WATERS. SEAS WILL BUILD UP TO 11 FEET OFFSHORE. THE HIGH
ONSHORE WINDS WILL CAUSE A HIGH RISK FOR RIP CURRENTS AND CREATE
ROUGH AND DANGEROUS HIGH SURF CONDITIONS THROUGH EARLY MONDAY.

DRIER AND COOLER AIR WILL MOVE INTO THE AREA MONDAY CAUSING
CRITICALLY LOW HUMIDITIES ACROSS THE AREA MONDAY AFTERNOON.

ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA WEDNESDAY
BRINGING ANOTHER ROUND OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE
NEEDED.

COLSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 2:33 PM EDTCoastal Flood StatementTBWPinellas23 hr

Nearby

Wind Advisories in Florida, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.